# SDR SIMA200604611

- Difficulty date: February 1, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Galley
- Part time: 15,142 hours, 15,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  INSTALLED SERVICEABLE SILL IAW SRM.  (K)
